Facebook Pixel

I Hv unsupported sex with my bf. my last period date is on 24. but it doesn't happen. I took postinor 2 on 30. will i prag?

By May 30, 2014 - 10:21pm
Rate This


Add a Comment1 Comments

EmpowHER Guest

Hi Anm,

Thank you for your question and welcome to Empowher. Using Postinor will often have side effects such as late periods/early periods etc. It depends on each person how you will react to the emergency contraceptive. With that in mind, you will probably experience irregularity for at least two months after using the contraceptive. If you are concerned about pregnancy, take a pregnancy test which should settle your worries.

I hope this helps.


May 31, 2014 - 6:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!